Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Having abdominal pain, green stool, heart burns, gas. Caused due to bad eating. Suggest?

I have been experiencing stomach and abdominal pain for a few days now. I figure it could be my diet which includes a lot of fast foods and junk foods. Just last night it flared up really bad in the middle of the night. Ihad eaten long John fish and chicken, and later hot cheetos with valentina s hot sauce along with a 44oz. Sonics blue coconut slushy with a bit of grey goose vodka in it. The pain was unbareable and kept me up half the night. When I did finally get some sleep later in the day I woke up gasping for breath feeling like I was drowning . Then the pain returned. I had green stool, heartburn and gas on and off all day. I was thinking I might have had an ulcer , gallstones, irritable bowel , or a stomach flu . Like I said I have been eating fast food, lots of meats and cheese, potato chips, tortilla chips, and sodas.
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

It appears that you are suffering from infectious enteritis and dyspepsia. And for this take a course of antibiotics like ofloxacin and ornidazole, a course of pre and probiotic and proton pump inhibitor like rabeprazole.

I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Answered: Fri, 4 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor